Alert archive / Mississippi / River Flood Warnings in 2016
River Flood Warning 12, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Feb 2, 2016, 10:03 PM CST for Attala County, Mississippi. It took effect at Feb 4, 2016, 12:00 PM CST. It was in force for 21 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 2, 2016, 10:03 PM CST (04:03 UTC)
- In effect from
- Feb 4, 2016, 12:00 PM CST
- Expired
- Feb 5, 2016, 9:00 AM CST
- In force
- 21 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Attala County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 96 km from the middle of the area, began a volume at 04:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Yockanookany River near Kosciusko (KSCM6). The gauge peaked at 14.32 ft at Feb 5, 2016, 8:00 AM CST.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 21.5 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02484000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
692
WGUS44 KJAN 030403
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
1003 PM CST TUE FEB 2 2016
...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Mississippi...
Tuscolameta Creek At Walnut Grove affecting Leake County
Yockanookany River Near Kosciusko affecting Attala County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC079-041003-
/O.NEW.KJAN.FL.W.0011.160203T0730Z-160206T0430Z/
/WTGM6.1.ER.160203T0730Z.160204T0000Z.160205T1330Z.NO/
1003 PM CST TUE FEB 2 2016
The National Weather Service in Jackson has issued a
* Flood Warning for
The Tuscolameta Creek At Walnut Grove
* from late tonight to Friday evening.
* At 9:00 PM Tuesday the stage was 22.7 feet.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will rise above flood stage by just after
midnight tonight and will continue to rise to near 25.5 feet by
Thursday morning. The river will fall below flood stage by Friday
morning.
* Impact...At 25.0 feet...Agricultural land and low areas along and
near the river begin to flood.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Wed Thu Fri Crest Time Date
Tuscolameta Creek
Walnut Grove 25 22.7 Tue 09 PM 25.3 25.5 25.1 25.5 06 AM 02/04
&&
LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
3258 8953 3263 8960
$$
MSC007-041002-
/O.NEW.KJAN.FL.W.0012.160204T1800Z-160205T1500Z/
/KSCM6.1.ER.160204T1800Z.160204T1800Z.160205T0000Z.NO/
1003 PM CST TUE FEB 2 2016
The National Weather Service in Jackson has issued a
* Flood Warning for
The Yockanookany River Near Kosciusko
* from Thursday afternoon to Friday morning.
* At 9:45 PM Tuesday the stage was 11.6 feet.
* Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river is expected to rise to near flood stage early
Thursday afternoon.
* Impact...At 15.0 feet...Water approaches the Natchez Trace Parkway
south of Kosciusko. Water floods lowlands alongthe reach of the
river.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Wed Thu Fri Crest Time Date
Yockanookany River
Kosciusko 15 11.6 Tue 10 PM 13.6 14.9 14.7 15.0 12 PM 02/04
&&
LAT...LON 3295 8972 3308 8964 3328 8945 3320 8933
3305 8950 3293 8958
$$1 follow-up statement
251
WGUS84 KJAN 031252
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
652 AM CST WED FEB 3 2016
...The Flood Warning is cancelled for the following rivers in Mississippi...
Yockanookany River Near Kosciusko affecting Attala County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC007-031322-
/O.CAN.KJAN.FL.W.0012.000000T0000Z-160205T1500Z/
/KSCM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
652 AM CST WED FEB 3 2016
The Flood Warning is cancelled for
The Yockanookany River Near Kosciusko.
* At 5:45 AM Wednesday the stage was 13.0 feet.
* Flood stage is 15.0 feet.
* Forecast...The river will crest below flood stage at 14.8 feet
early tomorrow afternoon.
* Impact...At 15.0 feet...Water approaches the Natchez Trace Parkway
south of Kosciusko. Water floods lowlands alongthe reach of the
river.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Thu Fri Sat Crest Time Date
Yockanookany River
Kosciusko 15 13.0 Wed 06 AM 14.6 14.6 13.7 14.8 12 PM 02/04
&&
LAT...LON 3295 8972 3308 8964 3328 8945 3320 8933
3305 8950 3293 8958
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Feb 2, 7:50 PM CST, 2 hours 13 minutes earlier.
Area forecast discussion, Feb 2, 7:50 PM CST, 2 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 750 PM CST TUE FEB 2 2016 .UPDATE...LATEST SURFACE ANALYSIS HAD THE SLOW MOVING COLD FRONT JUST EAST OF THE MISSISSIPPI RIVER. LOCAL RADARS WERE LIT UP WITH A BAND OF SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF THE COLD FRONT WITH THE STRONGEST ACTIVITY FROM BROOKHAVEN TO JACKSON EXTENDING NORTHEAST TO COLUMBUS. THE AREA GENERALLY ALONG AND EAST OF THE NATCHEZ TRACE REMAINS FAVORABLE FOR A FEW SEVERE STORMS CAPABLE OF DAMAGING WINDS AND TORNADOES. THE STORMS HAVE BEEN TRAINING AND SLOW TO MAKE AN EASTWARD PROGRESSION SO LOCALLY HEAVY RAINS HAVE ACCOMPANIED THE STORMS AND HAVE LED TO SOME FLASH FLOODING ACROSS THE AREA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 3AM FOR OUR SOUTHEAST HALF OF THE AREA BUT THE ACTIVITY MAY SHIFT SOUTHEAST OF OUR BEFORE THEN. /22/ && .PREV DISCUSSION... /ISSUED 435 PM CST TUE FEB 2 2016/ ..SEVERE WEATHER ONGOING ACROSS THE REGION THIS AFTERNOON... DISCUSSION...AN OCCLUDED SURFACE LOW PRESSURE SYSTEM CONTINUES TO LIFT NORTHEAST ACROSS NORTHERN MISSOURI LATE THIS AFTERNOON AND WILL PROGRESS NORTHWARD OVERNIGHT. A TRAILING FRONTAL BOUNDARY EXTENDS SOUTH FROM THIS LOW INTO THE ARKLATEX WITH A PREFRONTAL SURFACE BOUNDARY IN THE VICINITY OF THE MISSISSIPPI RIVER. SEVERE WEATHER ONGOING ACROSS THE FORECAST AREA THIS AFTERNOON. THIS ACTIVITY HAS COME IN THE FORM OF MAINLY DISCRETE CELLS. WHILE OUR 19Z SOUNDING FAILED...OTHER LOCAL RAOBS INDICATED THAT THE MORNING CAP THAT WAS IN PLACE HAD BEEN ERODED BY 18Z. THIS HAS HELPED THE MORNING SHOWERS TAP INTO BETTER INSTABILITY AS CHARACTERIZED BY DEWPOINTS IN THE MID TO UPPER 60S. WITH DEEP LAYER SHEAR OF AROUND 60KTS AS INFLUENCED BY THE PRESENCE OF A 140KT UPPER LEVEL JET...ANY OF THESE STORMS THAT DEVELOP HAVE BEEN ABLE TO ROTATE AND WE HAVE ALREADY HAD A FEW CONFIRMED TORNADOES ACROSS EASTERN MISSISSIPPI. THIS ACTIVITY WITH THE DISCRETE CELLS/SMALLER LINE SEGMENTS WILL CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON INTO THE EVENING HOURS ESPECIALLY ACROSS EASTERN MISSISSIPPI WHERE SHEAR/HELICITY/INSTABILITY ARE MAXIMIZED. HI- RES MODELS CONTINUE TO SHOW THAT STORMS MAY EVENTUALLY CONGEAL INTO A SQUALL LINE BEFORE EXITING EASTERN MISSISSIPPI LATER THIS EVENING AHEAD OF THE MAIN FRONT WHICH IS STILL ACROSS CENTRAL LOUISIANA. ANOTHER THREAT WILL BE FROM LOCALLY HEAVY RAINFALL. STORMS TODAY HAVE ALREADY BEEN RATHER EFFICIENT IN RAINFALL AND EXPECT THAT ANY THAT TRAIN COULD BRING 1-3 INCHES. WILL LEAVE THE LIMITED RISK IN THIS REGION. GOING HAZARDS/HWO WILL BE KEPT AS IS WITH THE EXCEPTION OF THE LIMITED GRADIENT WIND. WHILE GUSTY WINDS WILL CONTINUE...SHOULD BE SLOWER THAN PREVIOUSLY AND WILL DROP THAT FROM THE HWO. /28/ PRECIP LOOKS TO TAPER OFF OVER THE PINE BELT AROUND OR SHORTLY AFTER DAYBREAK TOMORROW AS THE FRONT NUDGES EASTWARD. MODERATE COLD ADVECTION WILL PERSIST AREAWIDE THROUGH THE DAY AND INTO THE EVENING. DAYTIME TEMPS WILL BE A BATTLE BETWEEN THIS AND GOOD INSOLATION AS NEAR FULL SUNSHINE APPEARS LIKELY. BELIEVE MANY AREAS WILL STILL REACH THE LOWER 60S. OVERNIGHT, SURFACE WINDS WILL BEGIN TO SLACK OFF, ESPECIALLY OVER THE NORTHERN HALF OF THE AREA. WITH THE SKY REMAINING CLEAR, FREEZING TEMPS ARE POSSIBLE IN SOME AREAS. /DL/ THURSDAY THROUGH MONDAY... THE GENERAL POSITION OF THE UPPER LONGWAVE TROUGH OVER THE MS VALLEY WILL TEND TO ANCHOR A CONTINENTAL POLAR AIRMASS OVER THE ARKLAMISS FROM LATE THIS WEEK INTO THE WEEKEND. THIS WILL FAVOR SEASONABLY COOL AND DRY CONDITIONS WITH TEMPERATURE DEPARTURES SEVERAL DEG F BELOW CLIMATIC AVERAGE. HAVE CONTINUED TO FOLLOW A COOLER GUIDANCE TEMPERATURE BLEND FOR LOWS THURSDAY NIGHT GIVEN IDEAL SFC HIGH POSITION AND NIGHTTIME COOLING CONDITIONS. FORECAST CONFIDENCE DROPS QUICKLY AS WE GO FROM SUNDAY INTO MONDAY DUE TO INCONSISTENT MODEL HANDLING OF A SHORTWAVE TROUGH THAT IS FORECAST TO MOVE THROUGH THE BASE OF THE LONGWAVE TROUGH. IT IS DEFINITELY PRUDENT TO FOLLOW THE BLENDED GUIDANCE WITH THIS SYSTEM DUE TO WIDELY VARIED QPF SIGNALS. IT LOOKED YESTERDAY LIKE A MORE SUPPRESSED SOLUTION WAS THE WAY TO GO...AND THAT STILL MAY BE THE CASE...BUT THERE ARE MORE INDICATIONS NOW THAT WE COULD SEE THE MOISTURE-STARVED SYSTEM INTERACT WITH A STRONG BAROCLINIC ZONE RESULTING IN QUICK DEVELOPMENT OF COASTAL RAINFALL THAT COULD MOVE INTO PORTIONS OF THE ARKLAMISS. AT THIS TIME...IT LOOKS LIKE PHASING WITH THE NORTHERN STREAM WITH THIS POTENTIAL SYSTEM SHOULD NOT HAPPEN IN TIME TO BRING US ANY WINTRY PRECIP. LOOKING AHEAD...A MORE SIGNIFICANT COLD AIR INTRUSION IS POSSIBLE FOR THE MIDDLE OF NEXT WEEK. /EC/ AVIATION...THE COLD FRONT WAS IN VCTY OF GLH AND VFR CONDS CAN BE EXPECTED AT GLH THE REST OF THE NIGHT. ELSEWHERE A MIX OF MVFR TO IFR CONDITIONS CAN BE EXPECTED WITH SCATTERED TSRA AHEAD OF THE COLD FRONT THAT WILL SHIFT EAST ACROSS THE AREA THIS EVENING. SOME STORMS COULD BE STRONG TO SEVERE WITH DAMAGING WINDS AND TORNADOES... ESPECIALLY E MS. CONDS WILL IMPROVE FROM THE WEST TONIGHT IN THE WAKE OF THE FRONT. GUSTY SOUTH WINDS AHEAD OF THE COLD FRONT WILL SHIFT TO WEST/NORTHWEST BY WED MORNING. VFR CONDS AREAWIDE ARE EXPECTED WEDNESDAY AND WEDNESDAY NIGHT. /22/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 47 58 31 51 / 96 11 11 6 MERIDIAN 54 62 32 52 / 99 21 11 7 VICKSBURG 43 56 31 51 / 85 12 11 5 HATTIESBURG 58 65 36 55 / 99 24 11 4 NATCHEZ 46 58 33 51 / 87 12 11 5 GREENVILLE 42 53 30 47 / 24 10 11 5 GREENWOOD 43 53 28 48 / 83 11 11 6 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 22/28/EC
Hazardous weather outlook, Feb 2, 4:42 PM CST, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 442 PM CST TUE FEB 2 2016 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-034-040-041-060- 032245- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-WASHINGTON-ISSAQUENA-SHARKEY-ADAMS- 442 PM CST TUE FEB 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...NORTHWEST MISSISSIPPI... SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH DAMAGING WINDS AND QUARTER SIZE HAIL POSSIBLE THROUGH THE EVENING AHEAD OF A COLD FRONT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. MSZ028>033-037>039-044>046-049>052-055>058-064>066-032245- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON- NOXUBEE-LEAKE-NESHOBA-KEMPER-RANKIN-SCOTT-NEWTON-LAUDERDALE- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON DAVIS-COVINGTON-JONES- 442 PM CST TUE FEB 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI... AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY TORNADOES THREAT...SIGNIFICANT TIMING...TONIGHT SEVERE THUNDERSTORMS THREAT...SIGNIFICANT TIMING...TONIGHT FLOODING THREAT...LIMITED TIMING...TONIGHT SCATTERED SEVERE THUNDERSTORMS WILL CONTINUE ACROSS THE REGION. THE PRIMARY THREATS WITH THESE STORMS WILL BE DAMAGING WIND GUSTS AND TORNADOES. A FEW STRONG TORNADOES ARE POSSIBLE. HAIL UP TO QUARTER SIZE IS ALSO POSSIBLE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) ONE TO THREE INCHES OF RAIN ARE EXPECTED ACROSS THE AREA, WITH LOCALLY HIGHER AMOUNTS POSSIBLE WHICH MAY RESULT IN LOCALIZED FLOODING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=4) .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. MSZ025>027-035-036-042-043-047-048-053-054-059-061>063-072>074- 032245- LEFLORE-GRENADA-CARROLL-HUMPHREYS-HOLMES-YAZOO-MADISON MS-WARREN- HINDS-CLAIBORNE-COPIAH-JEFFERSON-FRANKLIN MS-LINCOLN-LAWRENCE- MARION-LAMAR-FORREST- 442 PM CST TUE FEB 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY TORNADOES THREAT...ELEVATED TIMING...TONIGHT SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...TONIGHT FLOODING THREAT...LIMITED TIMING...TONIGHT SCATTERED SEVERE THUNDERSTORMS WILL CONTINUE ACROSS THE REGION. THE PRIMARY THREATS WITH THESE STORMS WILL BE DAMAGING WIND GUSTS AND TORNADOES. HAIL UP TO QUARTER SIZE IS ALSO POSSIBLE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) ONE TO THREE INCHES OF RAIN ARE EXPECTED ACROSS THE AREA, WITH LOCALLY HIGHER AMOUNTS POSSIBLE WHICH MAY RESULT IN LOCALIZED FLOODING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=4) .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *TORNADOES* EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR GREATER. SIGNIFICANT...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER. ELEVATED...CONFIDENT IN TORNADOES. LIMITED...TORNADOES POSSIBLE. *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Feb 2, 9:09 PM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
909 PM CST TUE FEB 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM TSTM WND DMG 2 W D'LO 31.99N 89.94W
02/02/2016 SIMPSON MS EMERGENCY MNGR
REPORT OF TREES DOWN ON PINOLA-BRAXTON ROAD.
&&
DCOXLocal storm report, Feb 2, 9:12 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
912 PM CST TUE FEB 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM FLASH FLOOD 4 NW MENDENHALL 32.00N 89.93W
02/02/2016 SIMPSON MS EMERGENCY MNGR
REPORT OF FLASH FLOODING ON GUM SPRINGS ROAD.
&&
DCOXLocal storm report, Feb 2, 9:17 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
917 PM CST TUE FEB 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM FLASH FLOOD 4 NW MENDENHALL 32.00N 89.92W
02/02/2016 SIMPSON MS EMERGENCY MNGR
REPORT OF FLOODING ON CHARLIE NEWSOME ROAD.
&&
DCOXLocal storm report, Feb 2, 9:21 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
921 PM CST TUE FEB 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM FLASH FLOOD 4 SW FLOWOOD 32.28N 90.16W
02/02/2016 RANKIN MS NWS EMPLOYEE
REPORT OF FLASH FLOODING ON FLOWOOD DRIVE...JUST N OF
LAKELAND DRIVE...WITH SOME PORTIONS OF THE ROAD BLOCKED
OFF.
&&
DCOXLocal storm report, Feb 2, 9:28 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
928 PM CST TUE FEB 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM FLASH FLOOD S BRANCH 32.43N 89.71W
02/02/2016 SCOTT MS EMERGENCY MNGR
REPORT OF FLASH FLOODING AT HIGHWAY 481 N AND AIRPORT
ROAD.
&&
DCOXLocal storm report, Feb 2, 10:03 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1003 PM CST TUE FEB 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM FLASH FLOOD BRANDON 32.28N 90.00W
02/02/2016 RANKIN MS AMATEUR RADIO
FLOODING IN SUNCHASE SUBDIVISION...WATER WITHIN ONE FOOT
OF A HOME ON LINCOLN DRIVE
&&
ECThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 6:12 PM CST | Severe Thunderstorm Warning | JAN | Neshoba, Newton, Scott | 63 min |
| Feb 2, 6:20 PM CST | Flash Flood Warning | JAN | Hinds, Madison, Rankin, Scott | 6 hr |
| Feb 2, 6:27 PM CST | Flash Flood Warning | JAN | Claiborne, Copiah, Franklin, Jefferson, Lincoln | 4 hr |
| Feb 2, 6:45 PM CST | Severe Thunderstorm Warning | JAN | Copiah | 45 min |
| Feb 2, 7:17 PM CST | Flash Flood Warning | JAN | Leake, Neshoba, Winston | 4 hr |
| Feb 2, 7:47 PM CST | Tornado Warning | JAN | Lowndes, Noxubee | 58 min |
| Feb 2, 7:56 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Simpson | 49 min |
| Feb 2, 8:07 PM CST | Flash Flood Warning | JAN | Rankin, Simpson | 3 hr |
| Feb 2, 8:17 PM CST | River Flood Warning | JAN | Neshoba | 6 days |
| Feb 2, 8:19 PM CST | River Flood Warning | JAN | Attala, Holmes | 7 days |
| Feb 2, 8:35 PM CST | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 31 min |
| Feb 2, 9:01 PM CST | Flash Flood Warning | JAN | Clay, Lowndes, Oktibbeha | 3 hr |
| Feb 2, 9:37 PM CST | Severe Thunderstorm Warning | JAN | Neshoba, Noxubee, Winston | 38 min |
| Feb 2, 9:47 PM CST | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Noxubee | 43 min |
| Feb 2, 9:59 PM CST | River Flood Warning | JAN | Noxubee | 5 days |
| Feb 2, 10:03 PM CST | River Flood Warning | JAN | Leake | 4 days |
| Feb 2, 10:15 PM CST | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 45 min |
| Feb 2, 10:33 PM CST | Special Weather Statement | JAN | Kemper, Lauderdale | 42 min |
| Feb 2, 10:41 PM CST | River Flood Warning | JAN | Clay | 67 hr |
| Feb 2, 10:55 PM CST | Special Weather Statement | JAN | Noxubee | 20 min |
| Feb 2, 11:17 PM CST | Areal Flood Warning | JAN | Claiborne, Copiah, Franklin, Jefferson, Lawrence, Lincoln and 1 more | 18 hr |
| Feb 2, 11:27 PM CST | Areal Flood Warning | JAN | Leake, Neshoba, Winston | 6 hr |
| Feb 2, 11:59 PM CST | Areal Flood Warning | JAN | Lowndes, Oktibbeha | 6 hr |
| Feb 3, 12:45 AM CST | Areal Flood Warning | JAN | Hinds, Madison, Rankin, Scott, Smith | 6 hr |
| Feb 3, 1:01 AM CST | Special Weather Statement | JAN | Forrest, Jones | 29 min |
| Feb 3, 4:42 AM CST | River Flood Warning | JAN | Franklin | 23 hr |
| Feb 3, 4:45 AM CST | River Flood Warning | JAN | Leake | 8 days |
| Feb 3, 5:29 AM CST | Areal Flood Warning | JAN | Leake, Neshoba | 6 hr |
| Feb 3, 6:41 AM CST | River Flood Warning | JAN | Leake | 7 days |
| Feb 3, 6:41 AM CST | River Flood Warning | JAN | Leake | 4 days |
| Feb 3, 6:41 AM CST | River Flood Warning | JAN | Leake | 5 days |
| Feb 3, 6:41 AM CST | River Flood Warning | JAN | Madison, Rankin | 5 days |
| Feb 3, 6:41 AM CST | River Flood Warning | JAN | Hinds, Rankin | 8 days |
| Feb 3, 6:42 AM CST | Areal Flood Warning | JAN | Rankin, Scott, Smith | 12 hr |
| Feb 3, 7:22 AM CST | River Flood Warning | JAN | Copiah, Simpson | 12 days |
| Feb 3, 7:22 AM CST | River Flood Warning | JAN | Lawrence | 12 days |
| Feb 3, 7:23 AM CST | River Flood Warning | JAN | Simpson | 3 days |
| Feb 3, 9:08 AM CST | River Flood Warning | JAN | Marion | 12 days |
| Feb 3, 11:17 AM CST | Areal Flood Warning | JAN | Neshoba | 6 hr |
Nearby
River Flood Warnings in Mississippi, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.